# SDR AU001213

- Difficulty date: December 26, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 218376002
- Condition: Failed
- Location: Fuel Dist
- Component: Engine Fuel Dist, Lyc, ALF502R5
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE FUEL LINE LOCATED BETWEEN THE FLOW DIVIDER AND FUELMANIFOLD FRACTURED AND LEAKING FUEL. FUEL IGNITED CAUSING DAMAGETO THE WIRING HARNESS AND TGT HARNESS.
